... medication i get drowsy and have problems staying awake at work
Hello kd2006. You might ask your doctor if you can take the drug during the early evening or just be retiring for the night. That might be a solution, or breaking up the dose (if not already) throughout the day. Regards pledge
If changing the time doesn't help, your dr needs to do something else, you have to be able to function at your job
You really can't prevent a medication from making you drowsy if that is one of it's side effects, the only thing that you can do is try scheduleing your medication for the evening when you are not at work, or you can try getting your doctor to lower your dose or maybe even swithcing you to something that doesn't make you drowsy. My advice to you is to talk to your doctor about this and see if he or she can help you come up with a solution to this problem.
I hope this helps. :)
Gool Luck to you!!
- Ziprasidone Information for Consumers
- Ziprasidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ziprasidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jul 2012 • 2 answers
Updated 8 May 2014 • 1 answer
Updated 14 May 2014 • 1 answer
Updated 11 Mar 2017 • 2 answers
Updated 18 Dec 2017 • 1 answer